Journals / Uluslararası Hematoloji-Onkoloji Dergisi / 2016 / Cilt: 26 - Sayı: 1

Dasatinib-Induced Severe Hemorrhagic Colitis in Chronic Myeloid Leukemia

Pages
69–70
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

KEKİLLİ, M., TANOĞLU, A., CAKAR, M. K., GÜNEY, G., HAZNEDAROĞLU, İ. C. (2016). Dasatinib-Induced Severe Hemorrhagic Colitis in Chronic Myeloid Leukemia. Uluslararası Hematoloji-Onkoloji Dergisi, Cilt: 26 - Sayı: 1, 69–70. https://ajindex.com/articles/322814

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (5)

  1. Li S. Src-family kinases in the development and therapy of Philadelphia chromosomepositive chronic myeloid leukemia and acute lymphoblastic leukemia. Leuk Lymphoma 49: 19- 26, 2008.
  2. Quintas-Cardama A, Kantarjian H, Ravandi F, et al. Bleeding diathesis in patients with chronic myelogenous leukemia re- ceiving dasatinib therapy. Cancer 115: 2482-2490, 2009.
  3. Erkut M, Erkut N, Ersoz S, et al. A case of acute colitis with se- vere rectal bleeding in a patient with chronic myeloid leukemia after dasatinib use. Acta Haematol 123: 205-206, 2010.
  4. Kmira Z, Nesrine BS, Houneida Z, et al. Severe hemorrhagic colitis in a patient with chronic myeloid leukemia in the blastic phase after dasatinib use. World J Gastrointest Pathophysiol 4: 59-62, 2013.
  5. Sunami Y, Sato E, Ichikawa K, et al. Hemorrhagic colitis caused by dasatinib following cytomegalovirus enterocolitis in a patient with chronic myelogenous leukemia in the second chronic phase. Rinsho Ketsueki 52: 282-286, 2011.